... little white blisters... is this normal?
I am on suboxone and go to a group. I have not heard that. Please ask your pharmacist about it and let your doctor know. It could be caused by several things, dry mouth, due to medicines particularly antidepressants, thrush, due to recent antibiotic use, or due to GERD. There is a mouth rinse called Biotene, that you can get at any drugstore or mass merchandise store, and it really helps with mouth blisters of any type. It can run anywhere from $6 to $10 depending on where you get it.I notice what my mom used to call Lie Bumps, on my tongue with antidpressant use. Kinda sounds like what you are describing. Biotene clears it up for me. Good Luck.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Jan 2015 • 2 answers
My tongue burns all the time. Also my mouth has a deep fissure down the middle of it (glossodynia?)?
Posted 1 Apr 2015 • 1 answer
Posted 31 Jul 2015 • 1 answer
Can HCTZ 12.5mg cause white sores or ulcers in your mouth and on your tongue? I've had them for 1yr?
Posted 21 Mar 2017 • 0 answers
Posted 29 Mar 2017 • 3 answers